| Catalog Number |
8065990794 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Keratitis (1944); Blurred Vision (2137); Visual Disturbances (2140); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that the patient had experienced diffuse lamellar keratitis and central toxic keratopathy, with specific symptoms including blurry vision and light sensitivity in the right eye after lasik surgery.The patient is currently undergoing treatment with oral medications and durezol, but the symptoms have not resolved.There are multiple related reports for this event.This report addresses the patient (unk), right eye and other manufacturer reports will be filed.
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available the manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in h.3., h.6., and h.11.A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history showed no abnormalities that could have contributed to this event, laser was successfully verified prior to complaint date of first receipt.Most recent technical site visit confirmed device met specifications as service installation record.Not enough information was provided to properly complete an investigation.The root cause could not be identified by the investigation.The manufacturer internal reference number is: (b)(4).